# SDR IPXA10558138

- Difficulty date: December 30, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C2, CORROSION ON THE FWD SHEAR WEB AT BS 437, LBL 53, WL 208.     REPAIRED SHEAR WEB IAW ER NR 09-6014, DATED 11-JAN-2010.
